- -

Compact covers and function spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


  • Estadisticas de Uso

Compact covers and function spaces

Show full item record

Kakol, J.; López Pellicer, M.; Okunev, O. (2014). Compact covers and function spaces. Journal of Mathematical Analysis and Applications. 411(1):372-380. https://doi.org/10.1016/j.jmaa.2013.09.046

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/56861

Files in this item

Item Metadata

Title: Compact covers and function spaces
Author: Kakol, J. López Pellicer, Manuel Okunev, O.
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
For a Tychonoff space X, we denote by Cp(X) and Cc(X) the space of continuous real-valued functions on X equipped with the topology of pointwise convergence and the compact-open topology respectively. Providing a ...[+]
Subjects: Compact resolution , C(X) and Lp(X) spaces , Cech-complete space , Lindelöf $Sigma$, K-analytic, analytic spaces , Lp,lc and t-equivalence , Point wise countable type spaces , Polish space , Realcompactification , $mu$-space , Web-bounded spaces.
Copyrigths: Reserva de todos los derechos
Journal of Mathematical Analysis and Applications. (issn: 0022-247X )
DOI: 10.1016/j.jmaa.2013.09.046
Publisher version: http://dx.doi.org/10.1016/j.jmaa.2013.09.046
Project ID:
info:eu-repo/grantAgreement/NCN//N N201 605340/
The research was supported for the first named author by National Center of Science, Poland, Grant No. N N201 605340, and for the first and second named authors by Generalitat Valenciana, Conselleria d'Educacio i Esport, ...[+]
Type: Artículo



This item appears in the following Collection(s)

Show full item record